I took the Plan B pill 2 hours after unprotected sex , and i have been having nausea,headaches , and lower cramping. and now a week later today i have noticed that there is like a pinkish discharge on my underwear , im suppose to have my period until next week so im worried it could be implantation bleeding which could signal pregnanacy ? or are these symptoms normal ? i did a little research but couldnt get accurate answers since some poeple said the plan B hormones make your body think your pregnant ? so these symptoms might be normal ? could i possibly be pregnant ? any comments help! , thank you :)
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.